Doctor Q&A for Dr. Patricia Foster

A 66-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Lithium?: Lithium also known as 'lithium salts' can be toxic in high doses. Used mainly for bipolar disorder, but sometimes for depression if other meds ineffe ... Read More
1
1 thank
A 27-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Need specific test: Evidence of weed in your system will be detected by a specific test for cannabis. Cannabis is very long-lasting in the body. It can be detected by the ... Read More
A 38-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Maybe skip the tea: I couldn't find any documented adverse interactions with Lexapro or omeprazole and tea if caffeinated. However, try avoiding earl grey tea, which may ... Read More
A 44-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Need more info.: There are many causes for decreased libido in women including physical/hormonal, medications, psychological. Please re-submit with more info. so we ma ... Read More
A 29-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
TD risk: Important to be monitored regularly for any signs of tardive dyskinesia by prescriber. A psychiatrist is trained to do this. Discuss with your treati ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Question?: Please resubmit with a question.
2
2 thanks
A female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Vyvanse side effect?: Headache is a common side effect of Vyvanse and similar stimulants. Although headache occurred on day 3, it's important to discuss with prescribing do ... Read More
A 20-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Anti-anxiety meds: Sounds confusing and probably unnecessary to take both meds for anxiety. The problem may be over dosing/taking too much of these meds; both of which a ... Read More
A 56-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Zoloft tapering: If your anxiety and depression or crying spells were controlled on Zoloft 100 mg/day, and now you're having non-stop crying after 3 days on 50 mg/day, ... Read More
1
1 thank
A 34-year-old male asked:
Dr. Patricia Foster
44 years experience Psychiatry
Ritalin concerns: Let your son's prescriber know when headaches start and how long they last. Dose may need to be adusted and/or consider switching to a different stimu ... Read More
1
1 thank
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less